# SDR AALA202512016020

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 91,092 hours, 11,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 3D AFT EMERGENCY LIGHT ON OUTER SHELL INOPERATIVE. REMOVED AND REPLACED AFT FLOOR PROXIMITY LIGHT AT SEAT 3D. PER AMM 33-51-05.
